# SDR 9JLA2021101226577

- Difficulty date: October 3, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N268RB
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4281
- Aircraft time: 2,131 hours, 1,304 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 1159SCF5533
- Part serial: 139907
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT AUTO-THROTTLE 1 AND 2 WERE INTERMITTENTLY DISCONNECTING DURING ANY PHASE OF FLIGHT. OPERATIONS WERE CONTINUED PER MEL 22-1 UNTIL MAINTENANCE WAS AVAILABLE. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE THROTTLE QUADRANT WAS AT FAULT. THE QUADRANT WAS REMOVED AND A INSPECTED UNIT WAS INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
